# SDR NSVA0205

- Difficulty date: January 27, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORF - PILOT SQUAWK, CARGO COMPARTMENT SMOKE DETECTOR ANNUNCIATOR ILLUMINATED IMMEDIATELY AFTER START UP.  MAINTENANCE PIEDMONT ISOLATED PROBLEM TO DETECTOR AND/OR WEU.  SFP ISSUED TO HEF.  HEF MAINTENANCE REMOVED AND REPLACED AFT CARGO BAY SMOKE DETECTOR, FUNCTIONAL TEST OK.  (M)
